DetailsParacetamol is an anti-inflammatory painkiller used to relieve mild to moderate pain and fever It is used to relieve mild to moderate pain and fever in children from 1 to 5 years of age Should not be taken at the same time as other products containing paracetamol. Do not take this medicine if you are allergic to paracetamol or any other ingredient in this product. If symptoms persist, please consult your doctor or pharmacist.
- Additional Information
Directions of use
Single rectal dose for children aged 1–5 years - 125–250 mg. Dose may be repeated every 4- 6 hours, but leaves at least 4 hours between doses. or Every 8 hours as needed. Do not take for more than 3 days without speaking to your doctor or pharmacist.
Paracetamol 125 mg
Anti-Pyretic AnalgesicAnti - Inflammatory
Show Offer Homepage